| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas alleging the pump was experiencing an issue with short battery life.The reporter stated the pump had this issue also in (b)(6) 2018 but the issue rectified on its own at that time.There is no indication the alleged product issue caused or contributed to an adverse event.Animas customer support made several attempts to contact the reporter for additional information and to perform troubleshooting of the device; however, the reporter did not respond to the follow-up attempts.If additional information is received, this complaint will updated accordingly.This complaint is being reported because the issue may result in a long-term cessation of insulin delivery if the user is unable to resolve the alarm.